Urine having blood

@anil02 (24534)
India
June 24, 2022 9:56am CST
Last month I have this problem and from yesterday I have this problem again. My urine is of dark red color. Indeed I have some brain problem in last year and doctor prescribe pills which have asprine to thine blood . Using Asprine for long time may be cause of bleeding. Now I stop taking this pills and waiting when bleeding will stop. I will wait till the tomorrow and if problem will not cure I will take medicine to thick blood
6 people like this
6 responses
@Nakitakona (50835)
• Philippines
30 Jun
It's good you notice it. Take immediate action before it's too late.
1 person likes this
@anil02 (24534)
• India
1 Jul
I, consult with doctor and now I am fine
1 person likes this
@Nakitakona (50835)
• Philippines
4 Jul
@anil02 That's a good and welcome news.
1 person likes this
@anil02 (24534)
• India
4 Jul
@Nakitakona Thanks dear
1 person likes this
@moonandstars (60575)
• Zagreb, Croatia (Hrvatska)
25 Jun
maybe you should take this medicine longer. take care.
1 person likes this
@anil02 (24534)
• India
26 Jun
For last one year
1 person likes this
• Zagreb, Croatia (Hrvatska)
27 Jun
@anil02 maybe to take them again but maybe some scan or other things to see what is exactly wrong with you. really sorry.
1 person likes this
@anil02 (24534)
• India
1 Jul
@moonandstars I have complete check up all are normal now my problem cured
1 person likes this
@aninditasen (7652)
• Raurkela, India
25 Jun
You can meet a kidney specialist as the pills might be affecting your kidney. I lost a sister who had the same problem. Her kidney was damaged when we got her tested. In the mean time take soaked Munnaka ( big seeded raisins) either early in morning or in the evening. Don't stop it. Munnaka is good for both the kidney and stomach.
1 person likes this
@anil02 (24534)
• India
25 Jun
I think my kidney if ok but blood is because of blood thinning which I am using for last one year. I am diabetic so I think Munnaka is not good for me
1 person likes this
• Raurkela, India
26 Jun
@anil02 I too am taking blood thinner but am not having any problem. I thinks you should consult a nephrologist before it's too late.
1 person likes this
@anil02 (24534)
• India
26 Jun
@aninditasen Today blood is some less I will consult thanks
1 person likes this
@mayka123 (15160)
• India
3 Jul
I think you should consult your doctor. I too am taking blood thinners and I dont think this medicine is the cause of blood in the urine. Consult your cardiologist once before stopping the medicine.
1 person likes this
@anil02 (24534)
• India
4 Jul
Glade to see here after long time. I done it now I have not this problem I am taking medicine
1 person likes this
@mayka123 (15160)
• India
6 Aug
@anil02 I have not been too regular here. Office work has kept me busy. Have just around a couple of months more before retirement so need to wind up a lot of things and prepare myself for life after retirement. Looking for some work from home options.
1 person likes this
@anil02 (24534)
• India
8 Aug
@mayka123 Yes it is better to plan what to do after retirement. My wife retired ;last year but she is not doing any work. In these days we have many option for doing work from home.
@sjvg1976 (35119)
• Delhi, India
3 Jul
It's better to see a doctor, it's not good to have bleeding in the urine.
1 person likes this
@anil02 (24534)
• India
4 Jul
I have complete check up now I have not blood in urine
1 person likes this
@sjvg1976 (35119)
• Delhi, India
4 Jul
1 person likes this
@youless (107856)
• Guangzhou, China
18 Jul
I can understand it can be quite scary. I hope you will get well soon.
1 person likes this
@anil02 (24534)
• India
21 Jul
Now I have not this problem.
1 person likes this